Planar algebras and Kuperberg's 3-manifold invariant

Kodiyalam, Vijay ; Sunder, V. S. (2010) Planar algebras and Kuperberg's 3-manifold invariant Journal of Operator Theory, 63 (1). pp. 159-180. ISSN 0379-4024

PDF - Publisher Version

Official URL:


We recapture Kuperberg's numerical invariant of 3-manifolds associated to a semisimple and cosemisimple Hopf algebra through a "planar algebra construction". A result of possibly independent interest, used during the proof, which relates duality in planar graphs and Hopf algebras, is the subject of a final section.

Item Type:Article
Source:Copyright of this article belongs to Theta.
Keywords:Hopf Algebras; Planar Algebras; 3-Manifold Invariants
ID Code:76182
Deposited On:31 Dec 2011 08:28
Last Modified:18 May 2016 19:57

Repository Staff Only: item control page